# SDR DXTA200702129

- Difficulty date: April 22, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N938QS
- Make and model: Cessna 750
- Aircraft serial: 7500183
- Aircraft time: 5,484 hours, 3,193 cycles
- Engine: Allsn AE3007C
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Vibrates
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

NOSE WHEEL VIBRATION ON TAKEOFF ROLL. YAW DAMP DISENGAGED. TAKEOFF ABORTED.  [4-27-07]  REMOVED AND REPLACED BOTH NOSE WHEEL ASSEMBLIES WITH OVERHAULED NOSE WHEEL ASSEMBLIES. WORK DRIVE IAW CHAP 32-41-01 OF THE CE750 MM.
